# SDR DALA2022062704482

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 48,822 hours, 24,173 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Illuminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CREW REPORTED DOOR 1 RT SLIDE LIGHT STAYS ILLUMINATED AFTER DISARMED. CORRECTIVE ACTION: CYCLED DOOR 1RT LIGHT EXTINGUISHED. INSPECTED FOUND NO DEBRIS. CYCLED MULTIPLE TIMES. CKS NORMAL. (8714399)
